# SDR SWAA032343

- Difficulty date: October 25, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 14,223 hours, 8,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED THROUGH OUT CABIN FLOOR.  REPOSITIONED WIRES PER MM.
